# SDR DXTA2023112710133

- Difficulty date: November 22, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N629QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0269
- Aircraft time: 3,019 hours, 2,025 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MLG LANDING GEAR EXTENSION: AFTER EXTENDING THE GEAR ON APPROACH, WE INITIALLY GOT A THREE-GREEN INDICATION, BUT AFTER ABOUT 30 SECONDS THE GEAR DISAGREE R CAS CAME ON. WE DIVERTED, SAME THING HAPPENED WHEN EXTENDING THE GEAR AT THE DIVERSION AIRPORT. WE BLEW THE GEAR DOWN AND LANDED WITHOUT INCIDENT.////SIGN-OFF DISCONNECTED THE HYDRAULIC MULE AND BURPED THE SYSTEM.  HYDRAULIC FLUID RAN CLEAR WITH NO AIR PRESENT. SERVICED THE HYDRAULIC RESERVOIR.  IAW CE0-680A AMM 32-34-00 AND 32-23-25.  OPS CHECK GOOD.
